Vol 48, No 1 (2016)


Table of Contents


Computational Method Based on Bernstein Polynomials for Solving a Fractional Optimal Control Problem PDF
Mohsen Alipour, Rahmat Ali Khan, Hasib Khan, Kobra Karimi
Using a Reliable Method for Higher Dimensional of the Fractional Schr¨odinger Equation PDF
Nasir Taghizadeh, Mona Najand Foumani
Refinements of Hardy-type Integral Inequalities with Kernels PDF
Sajid Iqbal, Kristina Krulic Himmelreich, Josip Pecaric
Extension of Mangat Randomized Response Technique Using Alternative Beta Priors PDF
A. A. Adewara, A. A. Adewara
Numerical Solution of Nonlocal Parabolic Partial Differential Equation via Bernstein Polynomial Method PDF
Kobra Karimi, Mohsen Alipour, Marzieh Khaksarfard
Self-Inversive Bicomplex Polynomials PDF
Sara Ahmadi, Mahmood Bidkham
On G. Bennett’s Inequality PDF
Imran Abbas Baloch
Unitary Irreducible Representation ( UIR) Matrix Elements of Finite Rotations of SO(2; 1) Decomposed According to the Subgroup T1 PDF
Ansaruddin Syed
A Study of Anti-Commutativity in AG-Groupoids PDF
Imtiaz Ahmad, Iftikhar Ahmad, Muhammad Rashad
SEMT Labeling on Disjoint Union of Subdivided Stars PDF
Asghar Ali, M. Javaid, M. A. Rehman

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Copyright © 2006 Information Technology Centre University of the Punjab. All rights reserved